Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets Perspective: front
Hover to Zoom
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets Perspective: left
Hover to Zoom
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets Perspective: front
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets Perspective: left

Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets

20 ctUPC: 0030045055120
Purchase Options
Located in Aisle 26
Clip CouponSave $1.00 on Adult SUDAFED® or Children's SUDAFED® product

Product Details

Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.

  • Sudafed PE Head Congestion + Pain Reliever for powerful multi-symptom relief
  • Features a non-drowsy formula to effectively reduce nasal swelling due to head colds
  • Each caplet contains 200 mg of the NSAID ibuprofen to help alleviate pain and reduce fever
  • Each caplet contains phenylephrine HCl decongestant to relieve sinus pressure & nasal congestion
  • Temporarily restores freer breathing through the nose by reducing nasal swelling
  • Helps relieve head congestion and pain symptoms associated with the common cold or flu
  • Powerful relief from the #1 pharmacist recommended brand among oral OTC decongestants
  • Decongestant medicine with fever reducer can be used by adults and children 12 years and older